# SDR TWAA9709002

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: ST104Z
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 431 - DURING CRUISE, SHUT DOWN NR 3 ENGINE DUE TO LOW OIL QTY AND LOW OIL PRESSURE.  FOUND OIL LEAK AT OIL PRESSURE TRANSMITTER, MFG P/N ST104Z, AND LOW OIL PRESSURE SWITCH, MFG P/N A00803-3.  REPLACED OIL PRESSURE TRANSMITTER AND LOW OIL PRESSURE SWITCH.  ENGINE OPERATION AND LEAK CHECK WAS THEN NORMAL.  (M)
